MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS COLLARED HIGH SIZE 10; HIP FEMORAL STEM

DEPUY IRELAND - 9616671 ACTIS COLLARED HIGH SIZE 10; HIP FEMORAL STEM
Model Number 1010-12-100
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 08/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient fell a few weeks after surgery and fractured his femur.Femoral stem was removed, femur prepped for longer stem and cabled.Liner and head ball also replaced.It was also reported that the stem was loose at bone to implant interface.Doi: (b)(6) 2020.Dor: (b)(6) 2020.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.Examination of a provided x-ray image confirms fracture of the femoral bone laterally just above the distal tip of the stem.The root cause is attributed to the patient sustaining a fall.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
ACTIS COLLARED HIGH SIZE 10
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10522217
Report Number1818910-2020-19878
Device Sequence Number3118113
Product Code KWL
UDI-Device Identifier10603295380627
UDI-Public10603295380627
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160907
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1010-12-100
Device Catalogue Number101012100
Device Lot NumberHU8756
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI MENTUM PFRK PE LINER 28 55; CONTROL CABLE W/CABLE SLEEVE; DELTA CER HEAD 12/14 28MM +5; BI MENTUM PFRK PE LINER 28 55; CONTROL CABLE W/CABLE SLEEVE; DELTA CER HEAD 12/14 28MM +5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight106